# SDR EIAA20121108093

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 101,121 hours, 23,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT M/D BS 390 LEFT INOP.  REPLACED M/D EMERGENCY LIGHT ASSY M415 BS 390 LEFT PER AMM 33-51-07 PG 201, OPS CHECK GOOD.
